

AGENDA

3:00-3:05 pm	Welcome & Overview – Megan Levings, PhD, BC Children's Hospital, FOCIS Centers of Excellence Chair & Olivier Boyer, MD, PhD, INSERM, FOCIS Centers of Excellence Multinational Chair
3:05-3:20 pm	FCE Spotlights (5 minutes per center)
	 3:05 pm: Anne Pesenacker, PhD University College London, Institute of Immunity and Transplantation, London 3:10 pm: Rémi J. Creusot, PhD, Columbia University, New York 3:15 pm: Alexis Kalergis, Millennium Institute on Immunology and Immunotherapy, Santiago, Chile
3:20-4:00 pm	Company Presentations / New Technologies (15 min talk + 5 min Q&A)
	 3:20 pm: A New Generation of Proteomic Tools to Reveal Biological Mechanism, Biomarkers of Disease Progression, and Potential Drug Targets – Dale Yuzuki, M.A., M.Ed., Director of Digital and Strategic Marketing Communications, Olink 3:40 pm: Next Generation Spatial Proteomic Advancements for Quantitative Analysis of the Tissue Microenvironment – Brad Nelson, Senior Vice President, Marketing & Corporate Strategy, Ionpath
4:00-4:20 pm	eLife Embraces Medicine and Clinical Preprints – Mone Zaidi, MD, PhD, Deputy Editor, eLife (15 min talk + 5 min Q&A)
4:20-4:45 pm	Networking Break
4:45-5:45 pm	Keynotes: Human Organs, Physiology, and Engineering (HOPE) Project (25 min talk + 5 min Q&A)
	 4:45-5:15 pm: Untangling Immunity Using Biomaterials-Based Lymphoid Organoids and Technologies – Ankur Singh, PhD, Georgia Institute of Technology 5:15-5:45 pm: Predicting Vaccine Immunogenicity Using Human Tonsil Organoids – Lisa Wagar, PhD, University of California, Irvine
5:45-6:25 pm	FOCIS Updates & New FCE Welcome (10-minute updates)
	 5:45 pm: Education Update – Ignacio Anegon, MD, University of Nantes, FOCIS Education Committee Chair 5:55 pm: Board Update – Jane Buckner, MD, At Large Director, FOCIS Board of Directors 6:05 pm: Women in Clinical Immunology Committee Update – Monica Guzman, PhD, Weill Cornell Medicine
6:30 pm	Adjourn
6:45 pm	Meet in San Francisco Marriott Lobby (walk to dinner)
7:00-9:00 pm	Dinner Offsite Fogo de Chão 201 S. 3 rd Street, Suite 100, San Francisco, CA 94103 Walking directions (0.3 miles from Marriott / 6-minute walk): • Head northeast on Mission Street toward Yerba Buena Lane (0.1 mile) • Turn right onto 3 rd Street (0. 1 mile)